Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



$ G$-spaces with prescribed equivariant cohomology

Author: Georgia Triantafillou
Journal: Proc. Amer. Math. Soc. 89 (1983), 713-716
MSC: Primary 57S17; Secondary 55P62
MathSciNet review: 719002
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a finite group. In this note we study the question of realizing a collection of graded commutative algebras over $ {\mathbf{Q}}$ as the cohomology algebras with rational coefficients of the fixed point sets $ {X^H}(H < G)$ of a $ G$-space $ X$.

References [Enhancements On Off] (What's this?)

  • [1] G. E. Bredon, Equivariant cohomology theories, Lecture Notes in Math., vol. 34, Springer-Verlag. Berlin, 1967. MR 0214062 (35:4914)
  • [2] C. Curtis and I. Reiner, Theory of finite groups and associative algebras, Interscience, New York, 1962. MR 0144979 (26:2519)
  • [3] A. D. Elmendorf, Systems of fixed point sets, Trans. Amer. Math. Soc. 277 (1983), 815-823. MR 690052 (84f:57029)
  • [4] D. Quillen, Rational homotopy theory, Ann. of Math. (2) 90 (1969), 205-295. MR 0258031 (41:2678)
  • [5] D. Sullivan, Infinitesimal computations in topology, Inst. Hautes Études Sci. Publ. Math. 47 (1978), 269-331. MR 0646078 (58:31119)
  • [6] G. Triantafillou, Equivariant minimal models, Trans. Amer. Math. Soc. 274 (1982), 509-532. MR 675066 (84g:55017)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57S17, 55P62

Retrieve articles in all journals with MSC: 57S17, 55P62

Additional Information

Keywords: Equivariant cohomology, $ G$-complex, equivariant minimal model
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society